# SDR DALA2017072805815

- Difficulty date: July 25, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 43,488 hours, 27,380 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER UNEVENTFUL LANDING AND RUNWAY CROSSING, FLIGHT CREW FELT A BUMP AND SHORT LIVED DECELERATION THEN RELEASE.  BRAKE INDICATIONS APPEARED NORMAL. THE CREW WAS ADVISED BY TOWER THAT THE LT MLG BRAKE WAS SMOKING HEAVILY. STOPPED ON THE TAXIWAY AND THE PARKING BRAKE OPERATED NORMALLY.  THE RIGHT BRAKE TEMP NEVER EXCEEDED 350.  PERFORMED HIGH ENERGY STOP INSPECTION.  FOUND NR 2 BRAKE DAMAGED.  REPLACED NR 2 TIRE AND BRAKE ASSEMBLIES.  AIRCRAFT OKAY FOR SERVICE.
